# SDR SWIA200921392

- Difficulty date: January 21, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 35,314 hours, 49,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, MCD ENTRANCE LOWER THRESHOLD ANGLE CORRODED.  REPLACED ANGLE.
